# SDR HALA0700422

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,073 hours, 12,569 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSG APU BAT CHARGER DISPLAYED AND APU BAT DISCH LT EXTINGUISHED.  REF M/M 24-31-01,24-31-02 OPS OF BATTERY/CHARGER OK MESSAGE CLEARED, NO DEFECTS NOTED.
